I feel like valsartan isn't lowering my blood pressure as well. To wean me off I take valsartan 80mg in the morning and at dinner metoprolol 100mg. I used to take 1 metoprolol in the morning and 1 at dinner. I don't want to switch...
If you don't want to switch then why are you? Was your doctor concerned by symptoms? If you aren't sure you should call asap in case you can switch back to your old method. It may be your doctor has a very good reason for the change and it would likely help you if you knew why since you're not wanting to switch meds.
There are many different medications in the same class, so if Valsartan is causing too many adverse side effects you should let your doctor know asap and they'll likely tell you either to wait it out and check back in after being on it for a certain amount of time, the doctor may immediately switch what new medication you are titrating on, or possibly want to see you for an exam/tests. There are other options so do reach out to your doctor if the symptoms are are still very bothersome. Best wishes.
Has something changed in terms of your condition as to why he wants you to change. I took 100mg of metoprolol XL for nearly 30 years before having a heart attack. I could not be put back on it at it's lowest dose because the heart can't with stand it. Valsartan has a potassium base and your body may have need for that potassium now. It is a hard substance to digest and in that form they find patients can absorb the potassium much easier.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2018 • 4 answers
Updated 26 Jan 2017 • 1 answer
Metoprolol Tartrate - I ran out of my metoprolol an today will be my 4th dose missed should I go to?
Updated 10 Jul 2017 • 1 answer
Updated 10 Oct 2017 • 1 answer
Posted 8 days ago • 0 answers